question-icon

I Have Come Out In Acne After Taking A Anxiety

default
Posted on Tue, 23 Jun 2020
Question: I have come out in acne after taking a anxiety medication
doctor
Answered by Dr. Olgeta Xhufka (3 hours later)
Brief Answer:
Sometimes just stopping medications is enough.

Detailed Answer:
Hello dear, welcome to 'Ask A Doctor' service.
I read your query and here is my advice.

I think it would be better if you show me a photo of the acne you are having and specify what drug are you taking. You can simply upload/attach it to the 'Reports section' of this web page.

If you have finished the treatment and are better now just discontinuing it can help the acne go away.

Some medications can't be discontinued and you may need to treat the acne to a dermatologist.
You may need to use Isotretinoin and antibiotics

Hope I have answered the question.
Let me know if I can assist you further.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Olgeta Xhufka (1 hour later)
Prochloraperazine
doctor
Answered by Dr. Olgeta Xhufka (2 hours later)
Brief Answer:
Visiting a dermatologist is necessary.

Detailed Answer:
Hello dear and thank you for asking again.

I don't think that prochlorperazine can cause acne directly as a side effect.
It may increase sweating especially at night and it may have favored acne creation.
The prochlorperazine doesn't need to get discontinued.

I see the picture you attached and your back looks to have acne almost all over.

I think you should get treated by a dermatologist using Isotretinoin and antibiotics such as Minocycline.

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Olgeta Xhufka

General & Family Physician

Practicing since :2011

Answered : 9589 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I Have Come Out In Acne After Taking A Anxiety

Brief Answer: Sometimes just stopping medications is enough. Detailed Answer: Hello dear, welcome to 'Ask A Doctor' service. I read your query and here is my advice. I think it would be better if you show me a photo of the acne you are having and specify what drug are you taking. You can simply upload/attach it to the 'Reports section' of this web page. If you have finished the treatment and are better now just discontinuing it can help the acne go away. Some medications can't be discontinued and you may need to treat the acne to a dermatologist. You may need to use Isotretinoin and antibiotics Hope I have answered the question. Let me know if I can assist you further.